| Model Number |
SC-1110-02 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a spinal cord stimulator (scs) explant procedure due to device never worked as intended.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block d2b: qrb.